Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does vitamin e help to increase testosterone hormone ?

iis vitamine e helps to increase testosterone hormone? and is EVION capsules increase vitamine e?
Asked On : Sat, 23 Jul 2011
Answers:  2 Views:  1046
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You should find out the cause of low testosterone in blood.
Only vit E does not increase level but it helps in spermatogeneses.
Take high nourishing diet,green veges,fruits
Ok and bye.
Answered: Sat, 23 Jul 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Vitamin E is an antioxidant and an anti ageing agent. Per se it does not directly affect the serum testosterone levels but has a definite role in improving male fertility due to its antioxidant properties. You can take it as a health supplement.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor